# SDR DALA2022081005460

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 66,402 hours, 21,875 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 RT AFT OVER WING EXIT COVER BROKEN AND WILL NOT STAY IN PLACE. CORRECTIVE ACTION: REPLACED HANDLE COVER ASSY PER B757 AMM 52-22. (8239198)
